Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integral solutions of $x^2 - my^2 = zw$


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 29 (1923), 464-467
Cited work: Bull. Amer. Math. Soc., Volume 27, Number 8 (1921), 353--365
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 3-4 (1924), 140--154
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 644--648
MathSciNet review: 1560793
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03794-4